CSpace
抛物型方程的解熄灭(extinction)的充要条件
顾永耕
1994
Source Publication数学学报
ISSN0583-1431
Volume037Issue:001Pages:73
Abstract本文给出了某些抛物型方程初边值问题解熄灭的充分和必要的条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40835
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
顾永耕. 抛物型方程的解熄灭(extinction)的充要条件[J]. 数学学报,1994,037(001):73.
APA 顾永耕.(1994).抛物型方程的解熄灭(extinction)的充要条件.数学学报,037(001),73.
MLA 顾永耕."抛物型方程的解熄灭(extinction)的充要条件".数学学报 037.001(1994):73.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[顾永耕]'s Articles
Baidu academic
Similar articles in Baidu academic
[顾永耕]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[顾永耕]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.